# SDR CALA2021071901138

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N37518
- Make and model: Boeing 737-9
- Aircraft serial: 64495
- Aircraft time: 813 hours, 339 cycles
- System (JASC): 3300 · Lighting System
- Part: Shroud
- Part number: NA
- Condition: Loose
- Location: Multiple Coach S
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COACH SEAT EPL SHROUDS LOOSE AT SEATS8C, 9C, 10C, 11C, 12D, 15C, 20CC, 23C, 25C, 26C, 27C, 31C, 32C, 34C, 37C, 38C. SECURED LOOSE EPL SHROUDS ON PAX SEATS LISTED ABOUT, IAW CMM 25-21-65, ALSO SEE FIG 16, CMM 25-21-65.
